Théorie des sondages : quelques problèmes récents
Journal de la société française de statistique, Volume 108 (1967), p. 9-30
@article{JSFS_1967__108__9_0,
     author = {Thionet, P.},
     title = {Th\'eorie des sondages : quelques probl\`emes r\'ecents},
     journal = {Journal de la soci\'et\'e fran\c caise de statistique},
     publisher = {Soci\'et\'e de statistique de Paris},
     volume = {108},
     year = {1967},
     pages = {9-30},
     language = {fr},
     url = {http://www.numdam.org/item/JSFS_1967__108__9_0}
}
Thionet, P. Théorie des sondages : quelques problèmes récents. Journal de la société française de statistique, Volume 108 (1967) pp. 9-30. http://www.numdam.org/item/JSFS_1967__108__9_0/

[1] Thionet (P.). _ Méthodes statistiques modernes des administrations fédérales aux États-Unis. Hermann, 1946.

[2] Thionet (P.). _ La perte d'information par sondage. P. I. S. U. P., 1958. | Zbl 0115.35404

[3] Thionet (P.). _ Développements récents de la théorie des sondages. J. S. S.P., octobre-décembre 1959, pp. 279-295.

[4] Thionet (P.). _ Quelques aspects de la théorie des sondages. J. S. S. P., avril-juin 1960, pp. 99-111.

[5] Dalenius (Tore). _ Recent advances in sample survey theory and methods. A. M. S., 33-2, June 1962, pp. 325-349. | MR 137261 | Zbl 0113.13402

[6] Murthy (M. N.). _ Some recent advances in sampling theory. J. A. S. A., 58, september 1963, pp. 737-755. | MR 154380 | Zbl 0121.36101

[7] Godambe (V. P.). _ A review of the contributions toward a unified theory of sampling from finite population. R. I. I. S., 33/2, 1965, pp. 242-258. | MR 182105 | Zbl 0144.42003

[8] Thionet (P.). _ Une façon d'exploiter un mauvais échantillon. B. I. I. S., Belgrade, 1965.

[9] Sudman (Seymour). _ Probability sampling with quotas. J. A. S. A., 61, septembre 1966, pp. 749-771.

[10] Chahine (Jacques). _ Une généralisation de la loi binomiale négative. R. S. A., 13-4, 1965, pp. 33-43.

[11] Thionet (P.). _ Sur l'estimation de variance dans le cas d'échantillons systématiques. R. S. A., 13-4, 1965, pp. 51-60.

[12] Thionet (P.). _ Le sondage systématique au sens large (à paraître dans la R. S. A.).

[13] Tornovist (L.). _ The theory of replicated systematic cluster sampling with random start. R. I. I. S., 31-1, 1963, pp. 11-23. | MR 158496 | Zbl 0117.14601

[14] Zinger (A.). _ Estimations de variances avec échantillonnage systématique. R. S. A., 11-2, 1963, pp. 89-97.

[15] Thionet (P.). _ Quelques points se rapportant aux calculs de variance des sondages. R. S. A., 13-4, 1965, pp. 45-50.

[16] W. Edwards Deming. _ Sample design in business research. 1960, 630 pages (J. Wiley). | MR 120753 | Zbl 0705.62019

[17] Tate (R. F.), Klett (G. W.). _ Optimal confidence intervals for the variance of a normal distribution. J. A. S. A., September 1959, pp. 674-682. | MR 107926 | Zbl 0096.12801

[18] Thionet (P.). _ La théorie de l'estimation et les sondages. Estadistica, 65, décembre 1959, pp. 702-715. | MR 121939

[19] Des Raj. _ Some remarks on a simple procedure of sampling without replacement. J. A. S. A., June 1966, pp. 391-396. | MR 207155

[20] Hartley (H. O.), Rao (J. N. K.). _ Sampling with unequal probabilities and without replacement. A. M. S., 33, June 1962, pp. 350-374. | MR 143312 | Zbl 0121.13704

Rao (J. N. K.), Hartley (H. O.), Cochran (W. G.). _ On a simple procedure of unequal probability sampling without replacement. J. R. S. S., B 24-2, 1962, pp. 482-491. | MR 148196 | Zbl 0112.10901

[21] Rao (J. N. K.). _ On the procedures of unequal probability sampling without replacement. J. A. S. A., 58, March 1963, pp. 202-215. | MR 145631 | Zbl 0112.10802

Hartley (H. O.). _ Systematic sampling with unequal probability and without replacement. J. A. S. A., September 1966, pp. 739-748. | MR 205417 | Zbl 0168.39501

[22] Horvitz (D. G.), Thompson (D. J.). _ A generalization of sampling without replacement from a finite universe. J. A. S. A., 47, December 1952, pp. 663-685. | MR 53460 | Zbl 0047.38301

[23] Goodman (Leo A.). _ On the exact variance of products. J. A. S. A., 55, December 1960, pp. 708-713. | MR 117809 | Zbl 0099.13603

[24] Roy (J.), Chakravarti (I. M.). _ Estimating the mean of a finite population. A. M. S., 31, June 1960, pp. 392-398. | MR 116409 | Zbl 0093.15801

Murthy (M. N.), etc. _ Ordered and unordered estimators in sampling without remplacement. Sankhya, 18-3/4, September 1957, pp. 379-390. | MR 94869 | Zbl 0081.36005

[25] Godambe (V. P.), Joshi (V. M.). _ Admissibility and Bayes estimation in sampling finite populations I, II, III. A. M. S., 36, December 1965, pp. 1707-1742. | MR 185723 | Zbl 0138.13304

Aggarwal (O. M. P.). _ Bayes and minimax procedures for estimating the arithmetic mean of a population with two stage sampling. A. M. S., 37, October 1966, pp. 1186-1195. | MR 199940 | Zbl 0202.49803

Aggarwal (O. M. P.). _ Bayes and minimax procedures in sampling from finite and infinite populations. A. M. S., 30, March 1959, pp. 206-218. | MR 124132 | Zbl 0097.13804

[26] Pathak (P. K.). _ Sufficiency in sampling theory. A. M. S., 35, June 1964, pp. 795-808. | MR 163412 | Zbl 0126.34805

Godambe (V. P.). _ A new approach to sampling from finite population I-II. J. R. S. S. B 28-2, 1966, pp. 310-328. | MR 216720 | Zbl 0146.39801

[27] Lahiri (D. B.). _ A method of sample selection providing unbiased ratio estimates. B. I. I. S., 33/2, 1951, pp. 133-140. | Zbl 0049.22202

[28] Durbin (J.). _ Estimation of parameters in time-series regression mode. J. R. S. S., B 22-1, 1960, pp. 139-153. | MR 121950 | Zbl 0100.14601

[29] Thionet (P.). _ Sur une extension de l'estimation sans biais (à paraître dans la R. S. A.).

[30] Robson (D. S.), Vithayasai (C.). _ Unbiased componentwise ratio estimations. J. A. S. A., June 1961, pp. 350-358. | MR 121898 | Zbl 0099.14004

[31] Fisher (R. A.). _ Moments and product moments of sampling distributions. Proc. London Math. Soc. 30, 1928, pp. 199-238. | JFM 55.0924.01

[32] Tukey (J. W.). _ Some sampling simplified. J. A. S. A., 45, 1950, pp. 501-519. | MR 40624 | Zbl 0040.36301

[33] Wishart (J.). _ Moment coefficients of the k-statistics in sample from a finite population. Biometrika, 39, 1952, pp. 1-13. | MR 50223 | Zbl 0046.35711

[34] Dayhoff (E.). _ Generalized polykays, an extension of simple polykays and bipolykays. A. M. S., 37, February 1966, pp. 226-241. | MR 187309 | Zbl 0203.21303

[35] Schaeffer (Esther), Dwyer (Paul S.)._ Computation with multiple k-statistics. J . A. S. A., 58, March 1963, pp. 120-151. | MR 145621 | Zbl 0116.11101

[36] Tukey (J. W.). _ Keeping moment-like sampling computations simple. A. M. S., 27, March 1956, pp. 37-54. | MR 76236 | Zbl 0074.35003

Tukey (J. W.). _ Variances of variance components I. A. M. S., 1956, pp. 722-736 (II, III, etc.). | MR 81050 | Zbl 0090.35902

[37] Dalenius (Tore). _ The mode, a neglected statistical parameter. J. R. S. S., A, 128-1, 1965, pp. 110-117. | MR 185720

[38] Mc Carthy (P. J.). _ Stratified sampling and Distribution-free confidence intervals for a median. J. A. S. A., 60, September 1965, pp. 772-783. | Zbl 0127.35804

[39] Cox (D. R.). _ Some application of exponential ordered scores. J. R. S. S., B 26-1, 1964, pp. 103-110. | MR 168081 | Zbl 0125.37401

[40] Ali (M. M.), Chang (L. K.). _ Some bounds for expected values of ordered statistics, A. M. S., 36, June 1965, pp. 1055-1057. | MR 177482 | Zbl 0136.40907

[41] Thionet (P.). _ Comment choisir un échantillon dans une population où les sujets sont d'importances très différentes, pp. 29-37.

Desabie (J.). _ Sur un problème d'échantillon optimum pp. 37-43. Rééditions dans Revue française de Marketing, 3e trimestre 1965.

Voir aussi : J. S. S. P., juillet-septembre 1955, pp. 192-206, une version plus complète.

[42] Ekman (G.). _ An approximation useful in univariate stratification. .A. M. S., 30, March 1959 pp. 219-229. | MR 101601 | Zbl 0116.37401

Ekman (G.). _ Approximate expressions for the conditional mean and variance over small intervals of a continuous distribution. .A. M. S., 30, December 1959, pp. 1131-1134. | MR 125672 | Zbl 0122.37101

Ekman (G.). _ On the sum ?Pi.h ?jh.. R. I. I. S., 31-1, 1963, pp. 67-80. | MR 159378 | Zbl 0115.36603

[43] Ghosh (S. P.). _ Optimum stratification with two characters. A. M. S., 34-3, 1963, pp. 866-872. | MR 154381 | Zbl 0116.11102

[44] Bagai (O. P.). _ The distribution of the generalized variance. A. M. S.. 36, February 1965 pp. 120-130. | MR 174129 | Zbl 0139.37205

Wilks (S. S.). _ Certain generalizations in the analysis of variance. Biometrika, 26, 1932 pp. 471-94. | Zbl 0006.02301

[45] Kokan (A. R.). _ Optimum allocation in multivariate surveys. J. R. S. S., A 126/4 1963 pp. 557-565. | MR 160293 | Zbl 0157.48303

[46] Jagannathan (R.). _ A method for solving a nonlinear programming problem in sample surveys. Econometrica, 33, October 1965, pp. 841-846. | MR 192925 | Zbl 0142.16403

[47] Folks (J. L.), Antle (C. E.). _ Optimum allocation of sampling units to strata, when there are R responses of interest. J. A. S. A., 60, March 1965, pp. 225-233. | MR 176572 | Zbl 0151.23502

[48] Yates (F.). _ Sampling methods for censuses and surveys. 3e édition, Londres, 1960. | Zbl 0051.10704

[49] Sedransk (J.). _ A double-sampling scheme for analytical surveys. J. A. S. A., 60, December 1965, pp. 985-1004. | MR 193731 | Zbl 0137.36703

[50] Ghosh (S. P.). _ Post cluster sampling. A. M. S., 34-2, June 1963, pp. 587-597. | MR 162343 | Zbl 0115.14206

[51] Fisher (W. D.). _ On a pooling problem from the statistical decision view point. Econometrica, 21, 1953, pp. 567-585. | MR 58924 | Zbl 0051.36201

Fisher (W. D.). _ On grouping for maximum homogeneity. J. A. S. A., 53, December 1958, pp. 789-798. | MR 101577 | Zbl 0084.35904

Cox (D. R.). _ Note on grouping. J. A. S. A., 52, December 1957, pp. 453-547. | Zbl 0088.35402

Ward (J. H.). _ Hierarchical grouping to optimize an objective function. J. A. S. A., 58, March 1963, pp. 236-244. | MR 148188

Lazar (Philippe). _ Partition d'un groupe hétérogène en sous groupes homogènes. R. A. S. 14-1, 1966, pp. 39-43.

[52] Goldman (A. S.), Zeigler (R. K.). _ Comparisons of some two-stage sampling methods. A. M. S., 37, August 1966, pp. 891-897. | MR 196880 | Zbl 0139.37504

[53] Hoeffding (W.). _ On the distribution of the number of successes in independent trials. A. M. S., 27, 1956, pp. 713-721. | MR 80391 | Zbl 0073.13902

Darroch (J. N.). _ On the distribution of the number of successes in independent trials. A. M. S., 35, September 1964, pp. 1317-1321. | MR 164359 | Zbl 0213.44402

Samuels (S. M.). _ On the number of successes in independent trials. A. M. S., 36, August 1965, pp. 1272-1278. | MR 179825 | Zbl 0156.40506

[54] Hajek (J.). _ Asymptotic theory of rejective sampling with varying probabilities from a finite population. A. M. S., 35, December 1964, pp. 1491-1523. | MR 178555 | Zbl 0138.13303

[55] Thionet (P.). _ Sur le moment d'ordre ( -1) de la distribution binomiale tronquée. P. I. S. U. P. 12-3, 1963, pp. 93-102. | MR 176555 | Zbl 0117.14803